# SDR DALA1166679880

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 3,168 hours, 2,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM CEILING AT ROW 25.  REPAIRED FUSELAGE SKIN LAP PER ERA 498220-14.  (L/P 8497670, 0402767)
